Oregon, 2015Damaging Winds in Oregon, July 7, 2015
July 7, 2015 · NWS MFR · 3 events in 1 county or zone
A strong thunderstorm developed at the head of the Rogue Valley on the evening of 7/7/15. This storm spawned damaging winds from Ashland to Medford and small hail as well.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong thunderstorm developed at the head of the Rogue Valley on the evening of 7/7/15. This storm spawned damaging winds from Ashland to Medford and small hail as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Jul 7, 5:13 PM PST, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 7, 5:13 PM PST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
613 PM PDT TUE JUL 7 2015
.DISCUSSION...ISOLATED THUNDERSTORMS ARE ALREADY STARTING TO FIRE UP.
SO FAR MOST OF THE ACTION HAS BEEN IN NORTHERN KLAMATH COUNTY FROM
CRATER LAKE NORTH AND EAST OF MONTAGUE IN SISKIYOU COUNTY. A FEW
CELLS ARE IN LAKE AND MODOC COUNTY. STORM MOVEMENT THUS FAR HAS BEEN
VERY SLOW AND EXPECT THIS TO BE THE CASE FOR THE REST OF THE
AFTERNOON WITH STEERING WINDS AROUND 5KTS. OF NOTE...THE AREAS WHERE
STORMS ARE FIRING UP ARE IN AREAS WITH LITTLE OR NO CIN. MEANWHILE
SURFACE CAPE VALUES ARE BETWEEN 1000-15000 J/KG AND LIFTED INDICES
BETWEEN -4 AND -5 C.
EXPECT THE COVERAGE AND FREQUENCY OF THUNDERSTORMS TO INCREASE AS
THE AFTERNOON PROGRESSES AS THE UPPER LOW SLOWLY MOVES NORTH AND
TAP INTO A MOIST SOUTH TO SOUTHEAST FLOW WITH HIGH PWATS OF 1+
INCHES ALONG AND WEST OF THE CASCADES. IN ADDITION STRONGER
SHORTWAVES WILL ROTATE THROUGH THE AREA, PROVIDING THE TRIGGER
NECESSARY FOR SCATTERED TO NUMEROUS THUNDERSTORMS. SOME OF WHICH
COULD BE SEVERE. WE THINK THE BEST CHANCE FOR NUMEROUS
THUNDERSTORMS WILL BE ALONG THE CASCADES...SISKIYOUS AND PARTS OF
THE EASTSIDE COULD GET NUMEROUS LATE THIS AFTERNOON INTO THIS
EVENING.
ADDITIONAL SHORTWAVES WILL MOVE THROUGH TONIGHT, SO THERE'S A
CHANCE FOR THUNDERSTORMS TO PERSIST INTO THE OVERNIGHT HOURS.
ESPECIALLY IN NORTHERN CAL. ELSEWHERE...WE'LL HAVE MOSTLY RAIN
SHOWERS, BUT COULD NOT RULE OUT ISOLATED THUNDER.
THE UPPER LOW WILL MOVE INLAND SOUTH OF THE BAY AREA WEDNESDAY AND
THE FOCUS FOR THUNDERSTORMS WILL SHIFT SLIGHTLY SOUTH. WE EXPECT
THUNDERSTORMS TO BE MOST FREQUENT ALONG AND EAST OF THE CASCADES AND
NORTHERN CAL. STORMS SHOULD BE MORE ISOLATED WEST OF THE CASCADES UP
TO SOUTHERN DOUGLAS COUNTY. THE MODELS CONTINUE TO SHOW HEFTY QPF
AMOUNTS IN NORTHERN CAL AND SOUTHERN OREGON. THEREFORE THUNDERSTORMS
WILL BE RAIN PRODUCERS, BUT WE COULD STILL GET FREQUENT LIGHTING
WHICH WILL BE A CONCERN FOR NEW STARTS.
THE ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM PATTERN WILL
PERSIST OVER A GOOD CHUNK OF THE AREA THURSDAY AS THE UPPER LOW
NEARLY STALLS IN CALIFORNIA AND WEAKENS. DYNAMICS AND INSTABILITY
REMAIN FAVORABLE OVER THE AREA. CONFIDENCE IS LOW TO MODERATE AS TO
WHERE THE BEST CHANCE FOR STORMS WILL BE. CURRENT THINKING IS STORMS
WILL BE MOST FREQUENT ALONG AND EAST OF THE CASCADES AND ALONG THE
SISKIYOUS AND NORTHERN CAL...BUT KEEP IN MIND THE DETAILS ON THIS
COULD CHANGE.
THE UPPER LOW WILL CONTINUE WEAKEN AND OPEN TO A WEAK UPPER TROUGH
ON FRIDAY WITH THE BEST CHANCE FOR THUNDERSTORMS ALONG AND EAST OF
THE CASCADES. BEFORE WEST WINDS ALOFT BEGIN TO STABILIZE AND DRY
THINGS OUT WEST OF THE CASCADES ON SATURDAY, BUT IT MAY REMAIN
UNSTABLE ENOUGH FOR THUNDERSTORMS TO BE A CONCERN EAST OF THE
CASCADES. ONE GOOD THING IS TEMPERATURES WILL BE COOLER AND COULD
GET TO NEAR OR SLIGHTLY BELOW NORMAL THIS WEEKEND. -PETRUCELLI
&&
.AVIATION...FOR THE 08/00Z TAF CYCLE...ALONG THE COAST...EXPECT MVFR
TRANSITIONING TO IFR CIGS TONIGHT...WITH PATCHY FOG AND AREAS OF
MVFR TO IFR VIS...MAINLY NORTH OF CAPE BLANCO. THUNDERSTORM ACTIVITY
IS DIMINISHING. THERE IS A CHANCE OF THUNDERSTORMS
OVERNIGHT...PARTICULARLY OVER SISKIYOUS AND CASCADES...BUT POSSIBLY
OVER THE KLAMATH BASIN AND WEST SIDE VALLEYS SOUTH OF THE UMPQUA
DIVIDE. THESE STORMS MAY BRING ISOLATED MVFR CIGS AS WELL AS IFR
VISIBILITIES IN HEAVY DOWNPOURS, HAIL, AND GUSTY VARIABLE WINDS.
CHANCE FOR THUNDERSTORMS ACROSS ENTIRE CWA...SAVE FOR NORTHWEST OF
UMPQUA DIVIDE...INCREASES WEDNESDAY AFTERNOON. MSC
&&
.MARINE...UPDATED 530 PM PDT, TUESDAY, 7 JULY 2015...LOW PRESSURE
CENTERED OFF OF THE CENTRAL CALIFORNIA COAST WILL DRIFT EASTWARD
THIS THROUGH FRIDAY. THIS LOW WILL CAUSE WEAK WINDS TO PREVAIL
THROUGH THIS WEEK. PATCHY FOG AND AREAS OF LOW STRATUS WILL DEVELOP
TONIGHT. THERE IS A POSSIBILITY OF ISOLATED THUNDERSTORMS...MAINLY
SOUTH OF CAPE BLANCO TODAY AND WEDNESDAY. LOW SHORT PERIOD NORTHWEST
SWELL WILL CONTINUE THROUGH THE WEEK WITH SEVERAL SMALL LONGER
PERIOD SOUTH SWELLS MIXED IN...RESULTING IN COMBINED SEAS AROUND 4
TO 6 FEET. A BROADER LOW PRESSURE TROUGH WILL PUSH INTO THE AREA
THIS WEEKEND. MSC/BTL
&&
.FIRE WEATHER...UPDATED 1215 PM PDT, TUESDAY 7 JULY 2015...AN UPPER
LEVEL LOW CENTERED WEST OF THE CENTRAL CALIFORNIA COAST WILL MOVE
EASTWARD THROUGH FRIDAY AND THEN NORTHEASTWARD FRIDAY THROUGH
SATURDAY AS A NEW TROUGH OF LOW PRESSURE MOVES IN FROM THE GULF OF
ALASKA. RED FLAG WARNINGS LOOK PRETTY WELL ON TRACK FOR TODAY, WITH
STORMS ALREADY FORMING OVER THE CASCADES NORTH OF CRATER LAKE AND
OVER THE MOUNTAINS OF THE EAST SIDE. MODEL GUIDANCE INDICATES A MID-
UPPER LEVEL LOW PRESSURE IMPULSE MOVING IN FROM THE SOUTHEAST LATE
THIS AFTERNOON AND EVENING AND THEN ANOTHER TOMORROW AFTERNOON. WE
EXPECT SLOW STORM MOVEMENT UNTIL LATER THIS AFTERNOON, AT WHICH TIME
THE IMPULSE ARRIVING SHOULD START TO PUSH STORM ACTIVITY WESTWARD
AND WEST-NORTHWESTWARD OFF OF THE MOUNTAINS AT 10-20 MPH. THERE IS
TIMING UNCERTAINTY ASSOCIATED WITH THE INCOMING IMPULSE, WITH IT
ARRIVING ALONG THE CASCADE CREST BETWEEN 8PM PDT AND 2AM PDT. THIS
PRESENTS THE POTENTIAL THAT THUNDERSTORMS ON THE WEST SIDE COULD
OCCUR LATE THIS EVENING THROUGH THE NIGHT. THUS, WE'LL BE LOOKING
INTO WHETHER OR NOT WE NEED TO EXTEND WARNINGS INTO THE NIGHT. IT
SHOULD BE NOTED THAT PORTIONS OF THE EAST SIDE TO INCLUDE EASTERN
624, 625, AND 285 HAVE WET ENOUGH FUELS THAT WARNINGS ARE NOT
CURRENTLY IN EFFECT, THOUGH SCATTERED THUNDERSTORMS ARE STILL
EXPECTED THERE.
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE RAIN IN THEIR
CORES, WHICH WILL BE LOCALLY MODERATE TO HEAVY, ESPECIALLY IN
EASTERN SISKIYOU AND SOUTHERN KLAMATH COUNTIES THIS EVENING. DUE TO
THE VERY DRY FUEL CONDITIONS AS WELL AS THE INFLUENCE OF THE NORMAL
NORTHWEST SURFACE WINDS ON THE WEST SIDE KEEPING THE LOWER LEVELS
DRY, CONCERNS FOR NEW FIRE STARTS ARE GREATEST WEST OF THE CASCADES
WITH TODAY'S STORMS.
A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY WITH
AN INCREASING CHANCE OF COOLER WEATHER AND WETTING RAIN WITH THEM IS
LIKELY TO MOISTEN FUELS AS WE GO FORWARD IN TIME. IT'S LIKELY THAT
CLOUD COVER WILL MUTE THUNDERSTORM ACTIVITY THURSDAY AND FRIDAY IN
SOME AREAS, TOO. THIS WEEKEND A NEW TROUGH MOVING ONTO THE WEST
COAST WILL RESULT IN SOME SHOWERS ACROSS THE AREA, COOLER
TEMPERATURES, AND, LIKELY, SOME GUSTY SOUTHWEST AFTERNOON AND
EVENING WINDS. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR... RED FLAG WARNING UNTIL 11 PM PDT WEDNESDAY FOR
ORZ616-617-619>624.
CA...RED FLAG WARNING UNTIL 11 PM PDT WEDNESDAY FOR CAZ280-281-284.
PACIFIC COASTAL WATERS...NONE.
MAP/BTL/MSCIn the hours before
Special weather statement, Jul 7, 1:01 PM PST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
201 PM PDT TUE JUL 7 2015
CAZ081-083-084-072145-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-
CENTRAL SISKIYOU COUNTY CA-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-
201 PM PDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SISKIYOU COUNTY
UNTIL 245 PM PDT...
AT 159 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUANITA LAKE CAMPGROUND...OR 22 MILES EAST OF YREKA...MOVING
NORTHWEST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. THE STORM IS CONTINUING TO REDEVELOP ON THE EAST SIDE OF
US 97 SO WILL AFFECT THE HIGHWAY FOR THE NEXT 30 MINUTES.
LOCATIONS IMPACTED INCLUDE...
JUANITA LAKE CAMPGROUND AND HIGHWAY 97 GRASS LAKE AND MOUNT HEBRON.
LAT...LON 4174 12199 4160 12198 4159 12215 4177 12238
4190 12219
TIME...MOT...LOC 2059Z 135DEG 14KT 4175 12219
JBLSpecial weather statement, Jul 7, 1:38 PM PST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
238 PM PDT TUE JUL 7 2015
ORZ027-030-072200-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-SOUTH
CENTRAL OREGON CASCADES-
238 PM PDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KLAMATH COUNTY...
AT 237 PM PDT...A STRONG THUNDERSTORM WAS NEAR CRESCENT...OR 39 MILES
NORTHEAST OF CRATER LAKE...MOVING NORTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL RATES OF UP TO 1 TO 1.5 INCHES PER HOUR ARE OCCURRING
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE...ODELL LAKE AND CRESCENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4332 12168 4328 12185 4353 12205 4361 12171
TIME...MOT...LOC 2137Z 158DEG 7KT 4343 12180
SCHAAF
Special weather statement, Jul 7, 3:36 PM PST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
436 PM PDT TUE JUL 7 2015
CAZ080-081-080000-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
436 PM PDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SISKIYOU COUNTY...
AT 433 PM PDT...A STRONG THUNDERSTORM WAS NEAR KLAMATH RIVER...OR 12
MILES NORTHWEST OF YREKA...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
RAINFALL OF UP TO AN INCH AND A QUARTER HAS FALLEN IN THE PAST HOUR
AND HEAVY RAIN CONTINUES TO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTT BAR AND KLAMATH RIVER.
TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING AND DEBRIS FLOWS OVER BURN SCARS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4166 12285 4174 12304 4198 12286 4188 12261
TIME...MOT...LOC 2333Z 210DEG 15KT 4182 12285
SCHAAF
Local storm report, Jul 7, 4:00 PM PST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
500 PM PDT TUE JUL 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL KLAMATH RIVER 41.86N 122.82W
07/07/2015 E1.75 INCH SISKIYOU CA PUBLIC
GENERAL STORE EMPLOYEE REPORTS GOLF BALL
SIZED HAIL WITH THUNDERSTORM.
&&
BSSpecial weather statement, Jul 7, 4:24 PM PST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
524 PM PDT TUE JUL 7 2015
CAZ080-080100-
WESTERN SISKIYOU COUNTY-
524 PM PDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SISKIYOU COUNTY...
AT 523 PM PDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF DILLON
CREEK CAMPGROUND...OR 12 MILES SOUTH OF HAPPY CAMP...MOVING NORTHWEST
AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS OCCURRING IN AND AROUND THE BURN SCAR. THIS MAY
CAUSE LOCALIZED FLOODING OR DEBRIS FLOW...ESPECIALLY OVER BURN SCARS.
LOCATIONS IMPACTED INCLUDE...
DILLON CREEK CAMPGROUND.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4156 12318 4141 12332 4165 12366 4172 12334
TIME...MOT...LOC 0023Z 133DEG 10KT 4161 12340
SCHAAF
Special weather statement, Jul 7, 6:47 PM PST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
747 PM PDT TUE JUL 7 2015
ORZ026-028-080315-
JACKSON COUNTY-SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
747 PM PDT TUE JUL 7 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...
AT 744 PM PDT...A STRONG THUNDERSTORM WAS OVER TALENT...OR NEAR
ASHLAND. THE STORM WAS MOVING NORTHWEST AT 5 MILES PER HOUR.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL AND HEAVY RAIN ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEDFORD...ASHLAND...TALENT...PILOT ROCK...KENNEDY MEADOWS...ROXY ANN
PEAK...AGATE RESERVOIR...MCKEE BRIDGE RECREATION SITE...HOWARD
PRAIRIE...SISKIYOU SUMMIT...I 5 SISKIYOU SUMMIT...HYATT LAKE
CAMPGROUND...EMIGRANT LAKE...BUCK PRAIRIE NORDIC TRAILS...MOUNT
ASHLAND SNOW PARK...GROUSE GAP SNOW PARK...HOWARD PRAIRIE RECREATION
AREA AND PHOENIX.
THIS STORM WILL LIKELY WEAKEN...BUT BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4230 12230 4201 12252 4209 12314 4248 12273
TIME...MOT...LOC 0244Z 180DEG 0KT 4225 12277
MSC
Thunderstorm Wind, Jackson
- When
- July 7, 6:49 PM PST to 6:50 PM PST
- Where
- Jackson County, 0.42 mi SSW of Ashland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 42.194, -122.702
A former local weathercaster reported winds gusting 50-60 mph in Ashland.
Thunderstorm Wind, Jackson
- When
- July 7, 7:00 PM PST to 7:10 PM PST
- Where
- Jackson County, 1.5 mi NE of Medford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.348, -122.853
A member of the public reported trees down at the Church of Jesus Christ of Latter Day Saints.
Thunderstorm Wind, Jackson
- When
- July 7, 7:00 PM PST to 7:30 PM PST
- Where
- Jackson County, 0.82 mi E of South Medford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 42.322, -122.884
The Mail Tribune newspaper and the police scanner indicated that numerous trees were knocked down in the Medford area. Some fell into power lines, causing multiple power outages. Other fell into vehicles and homes. Lightning also was the suspected cause of at least one structure fire.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, July 7 to 9, 20151 death · 16 events
- Heat in Nevada, July 7, 20151 death · 1 event
- Flash Flooding and Hail in Nevada, July 7 to 9, 2015$2.2 million · 61 kt wind · 9 events
- Tornado and Flash Flooding in New Mexico, July 7, 20151 injured · $1.1 million · EF0 · 5 events
- Flash Flood and Heavy Rain in Kentucky, July 7, 2015$1.2 million · 3 events
- Tornado and Flash Flooding in Oklahoma, July 7, 2015$65,000 · EF1 · 7 events
- Tornado and Flash Flood in Wyoming, July 7, 2015$250,000 · EF0 · 2 events
- Damaging Winds in Kentucky, July 7, 2015$110,000 · 83 kt wind · 9 events
- Damaging Winds in New York, July 7, 2015$105,000 · 55 kt wind · 6 events
- Flash Flood and Damaging Winds in West Virginia, July 7 to 8, 2015$64,000 · 50 kt wind · 12 events
- Flood and Damaging Winds in Massachusetts, July 7, 2015$55,000 · 65 kt wind · 3 events
- Damaging Winds in Mississippi, July 7, 2015$40,000 · 57 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578700, 578701, 578702.